# SDR QXEA0001045

- Difficulty date: March 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE ARE TWO DENTS IN FORWARD LOWER EDGE OF AFT CARGO DOOR SURROUND STRUCTURE,  AT APPROXIMATELY STRINGER 67.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-31-05.
